American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Denis Bonheure, Ederson Moreira dos Santos and Miguel Ramos. Ground state and non-ground state solutions of some strongly coupled elliptic systems. Trans. Amer. Math. Soc. 364 (2012) 447-491. MR 2833588.
Abstract, references, and article information
View Article: PDF

[2] Camillo De Lellis and Emanuele Nunzio Spadaro. $Q$-valued functions revisited. Memoirs of the AMS 211 (2011) MR 2663735.
Book volume table of contents

[3] Joel Kilty and Zhongwei Shen. The $L^{p}$ regularity problem on Lipschitz domains. Trans. Amer. Math. Soc. 363 (2011) 1241-1264. MR 2737264.
Abstract, references, and article information
View Article: PDF

[4] Marius Mitrea. Mixed boundary-value problems for Maxwell's equations. Trans. Amer. Math. Soc. 362 (2010) 117-143. MR 2550146.
Abstract, references, and article information
View Article: PDF

[5] G. Dassios and A. S. Fokas. Electro-magneto-encephalography and fundamental solutions. Quart. Appl. Math. 67 (2009) 771-780. MR 2588236.
Abstract, references, and article information
View Article: PDF

[6] Marius Ghergu. Steady-state solutions for Gierer-Meinhardt type systems with Dirichlet boundary condition. Trans. Amer. Math. Soc. 361 (2009) 3953-3976. MR 2500874.
Abstract, references, and article information
View Article: PDF

[7] Yihong Du and Junping Shi. Allee effect and bistability in a spatially heterogeneous predator-prey model. Trans. Amer. Math. Soc. 359 (2007) 4557-4593. MR 2309198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Henghui Zou. A note on non-existence results for semi-linear cooperative elliptic systems via moving spheres. Proc. Amer. Math. Soc. 134 (2006) 1635-1646. MR 2204274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Gen Nakamura and Jenn-Nan Wang. The limiting absorption principle for the two-dimensional inhomogeneous anisotropic elasticity system. Trans. Amer. Math. Soc. 358 (2006) 147-165. MR 2171227.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Miguel Ramos and Jianfu Yang. Spike-layered solutions for an elliptic system with Neumann boundary conditions. Trans. Amer. Math. Soc. 357 (2005) 3265-3284. MR 2135746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] E. A. Akimova, S. A. Nazarov and G. A. Chechkin. Asymptotics of the solution of the problem of deformation of an arbitrary locally periodic thin plate. Trans. Moscow Math. Soc. 65 (2004) 1-29. MR 2193435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] I. Babuska and S. A. Sauter. Algebraic algorithms for the analysis of mechanical trusses. Math. Comp. 73 (2004) 1601-1622. MR 2059728.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Paul Binding and Tomaz Kosir. Root vectors for geometrically simple two-parameter eigenvalues. Trans. Amer. Math. Soc. 356 (2004) 1705-1726. MR 2031038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] G. C. Verchota and A. L. Vogel. Nonsymmetric systems and area integral estimates. Proc. Amer. Math. Soc. 128 (2000) 453-462. MR 1616585.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Josephus Hulshof, Enzo Mitidieri and Robertus vanderVorst. Strongly indefinite systems with critical Sobolev exponents. Trans. Amer. Math. Soc. 350 (1998) 2349-2365. MR 1466949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Christian Constanda. Radiation conditions and uniqueness for stationary oscillations in elastic plates. Proc. Amer. Math. Soc. 126 (1998) 827-834. MR 1443820.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] G. C. Verchota and A. L. Vogel. Nonsymmetric systems on nonsmooth planar domains. Trans. Amer. Math. Soc. 349 (1997) 4501-4535. MR 1443894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] A. Cañada, P. Drábek and J. L. Gámez. Existence of positive solutions for some problems with nonlinear diffusion. Trans. Amer. Math. Soc. 349 (1997) 4231-4249. MR 1422596.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] B. Rowley. An index formula for elliptic systems in the plane. Trans. Amer. Math. Soc. 349 (1997) 3149-3179. MR 1401785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] B. Rowley. Matrix polynomials and the index problem for elliptic systems. Trans. Amer. Math. Soc. 349 (1997) 3105-3148. MR 1401786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Yihong Du and Yuan Lou. Some uniqueness and exact multiplicity results for a predator-prey model. Trans. Amer. Math. Soc. 349 (1997) 2443-2475. MR 1401768.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Ph. Clément and R. C. A. M. van der Vorst. On the non-existence of homoclinic orbits for a class of infinite dimensional Hamiltonian systems . Proc. Amer. Math. Soc. 125 (1997) 1167-1176. MR 1363415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Josephus Hulshof and Robertus C. A. M. van der Vorst. Asymptotic behaviour of ground states. Proc. Amer. Math. Soc. 124 (1996) 2423-2431. MR 1363170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Dorina Mitrea and Marius Mitrea. Boundary integral methods for harmonic differential forms in Lipschitz domains. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 92-97. MR 1412947.
Abstract, references, and article information
View Article: PDF

[25] Paul Binding and Tomaz Kosir. Second Root Vectors for Multiparameter Eigenvalue Problems of Fredholm Type . Trans. Amer. Math. Soc. 348 (1996) 229-249. MR 1321567.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Luigi Fontana, Steven G. Krantz and Marco M. Peloso. Hodge theory in the Sobolev topology for the de Rham complex on a smoothly bounded domain in Euclidean space. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 103-107. MR 1369640.
Abstract, references, and article information
View Article: PDF

[27] Christian Constanda. The boundary integral equation method in plane elasticity . Proc. Amer. Math. Soc. 123 (1995) 3385-3396. MR 1301017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Djairo G. de Figueiredo and Patricio L. Felmer. On superquadratic elliptic systems . Trans. Amer. Math. Soc. 343 (1994) 99-116. MR 1214781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Lige Li and A. G. Ramm. A singular perturbation result and its application to mathematical ecology . Proc. Amer. Math. Soc. 111 (1991) 1043-1050. MR 1043414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Robert Stephen Cantrell and Chris Cosner. On the generalized spectrum for second-order elliptic systems . Trans. Amer. Math. Soc. 303 (1987) 345-363. MR 896026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2